The convex hull of a Banach-Saks set



Downloads per month over past year

López Abad, J. and Ruiz Bermejo, César and Tradacete Pérez, Pedro (2014) The convex hull of a Banach-Saks set. Journal of Functional Analysis, 266 (4). pp. 2251-2280. ISSN 0022-1236

[thumbnail of Ruiz01oficial.pdf] PDF
Restringido a Repository staff only


Official URL:


A subset A of a Banach space is called Banach–Saks when every sequence in A has a Cesàro convergent subsequence. Our interest here focuses on the following problem: is the convex hull of a Banach–Saks set again Banach–Saks? By means of a combinatorial argument, we show that in general the answer is negative. However, sufficient conditions are given in order to obtain a positive result.

Item Type:Article
Uncontrolled Keywords:Banach–Saks property; Convex hull; Schreier spaces; Ramsey property
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:32866
Deposited On:25 Aug 2015 08:55
Last Modified:25 Aug 2015 08:55

Origin of downloads

Repository Staff Only: item control page